# SDR VNAA2016041400015

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 2,960 hours, 2,676 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT MESSAGE DURING APPROACH.  THE CREW DECLARED AN EMERGENCY, CONTINUED THE APPROACH, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS IAW THE AMM.
